# SDR DALA2025060904400

- Difficulty date: June 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 114,918 hours, 17,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 0193 EMER LIGHTS FROM SEAT 45AB TO 54AB ON LEFT SIDE INOP. CORRECTIVE ACTION: FOUND BAD FUSE ON POWER SUPPLY M9010. REPLACED FUSE OPS NML PER B767 AMM 33-51 OKAY FOR SVC. (7479515)
